# SDR UALA2013040502276

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 622
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE BS 622, BETWEEN STR 27L AND 26L.   CUTOUT DAMAGED SKIN, AND INSTALLED DOUBLER REPAIR PER EA 130281 AND ECRA 5330-04489.  MAJOR REPAIR.
